# SDR CALA2011111500735

- Difficulty date: November 15, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 42,553 hours, 14,116 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 476852
- Condition: Failed
- Location: Ram Air Door
- Part time: 41,092 hours, 17,020 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

AFTER T/O RT RAM DOOR FULL OPEN LIGHT ILLUMINATED.  MX ADVISED US TO RESET RAM AIR DOOR CB'S (RAM AIR MOD RT AND RAM AIR MOD CONT RT).  DOOR REMAINED OPEN WITH NOTICEABLE VIBRATION.  AIR RETURN W/O INCIDENT.  REMOVED AND REPLACED RT RAM AIR DOOR ACTUATOR IAW AMM 21-51- 21-000-801 AND 21-51-21-400-801.  ALSO REMOVED AND REPLACED RT RAM AIR INLET CONTROLLER IAW AMM 21-51-20-400-801 AND 21-51-2 0-000-801.  BOTH OPS CHECK GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1489555  S/N OFF 06852 TT # 1244211 S/N OFF 06312 ACTUATOR, RAM A  OFF 29-2151-9-0011 6852 ON 29-2151-9-0011 8142 CONTROL, AIR, R OFF 29-2151-9-0012 6312 ON 29-2151-9-0012 2887.
